# SDR AALA2009041400002

- Difficulty date: April 14, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- Aircraft time: 62,542 hours, 32,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - HYDRAULIC LEAK AT RT INBOARD GEAR DOOR.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC SYSTEM RETURN LINE LEAKING IN RIGHT WHEEL WELL.  REPLACED HYDRAULIC LINE FITTING AND PACKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
